# SDR DALA2018110206397

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 50,908 hours, 26,387 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Condition: Missing
- Location: Tail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM STROBE LIGHT OFF MEMO,   STROBE CIRCUIT BREAKER V5 TRIPPED.  ON ARRIVAL,  FOUND THE TAIL STROBE ASSY MISSING.   INSTALLED A NEW STROBE ASSY.  REPLACED BACKSHELLS AND TERMINATED THE CONNECTORS.
